MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 7 F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 7 F; INTRODUCER, CATHETER
Model Number 406702
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer related ref: 3005334138-2019-00511.During the procedure, the sheath broke inside the femoral vein.A vascular surgeon was able to remove the sheath.A second sheath was used and the device kinked and formed in the device.
 
Additional Manufacturer Narrative
One fast-cath hemostasis introducer was returned to the manufacturer for analysis.The reported event of the reported event of a broken sheath was confirmed.The sheath had been torn at a bend proximal to the distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bend and tear is consistent with damage during use.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 7 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9086474
Report Number3005334138-2019-00512
Device Sequence Number16848965
Product Code DYB
UDI-Device Identifier05414734216951
UDI-Public05414734216951
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K894343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number406702
Device Catalogue Number406702
Device Lot Number6746108
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;